Asymptotic formulas for eigenvalues of an operator that is akin to a differential of odd order
Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 744-746
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_4_a21,
author = {O. G. Storozh},
title = {Asymptotic formulas for eigenvalues of an operator that is akin to a differential of odd order},
journal = {Differencialʹnye uravneni\^a},
pages = {744--746},
year = {1981},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_4_a21/}
}
O. G. Storozh. Asymptotic formulas for eigenvalues of an operator that is akin to a differential of odd order. Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 744-746. http://geodesic.mathdoc.fr/item/DE_1981_17_4_a21/